# SDR UALA2011032401401

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 38,149 hours, 8,284 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74002
- Part serial: 184
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE L&R NR 1 WINDSHIELDS DUE TO REPORTS OF DELAM OF THE LEFT AND RIGHT NR 1 WINDSHIELDS.  REPLACED BOTH NR 1 LT & RT COCKPIT WINDSHIELDS PER MM56-11-01.
